# SDR P5CA9700496

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS AT GROMMET HOLE RIGHT NOSE WHEEL WELL TUNNEL AREA AT BS 300.  REPAIRED PER BOEING SRM 51-40-02.
